MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report of the tubing set had a hole located in the silicone segment was confirmed.Visual inspection of the set observed a small tear in the set¿s silicone segment tubing in which the tear was observed just below the set¿s upper fitment.A small gouge/crush mark was observed on the set¿s upper fitment just above the tear in the tubing.Functional testing observed leaking at the location of the tear.The root cause of the small tear in the silicone segment tubing was not definitively determined.
 
Event or Problem Description
It was reported that the tubing set had a hole located in the silicone segment.
 
Additional Manufacturer Narrative
The customer¿s report of the tubing set had a hole located in the silicone segment was confirmed.During visual inspection under a microscope it was observed that there was a small tear in the set¿s silicone segment tubing, just below the set¿s upper fitment.During functional testing drops of blue-dyed water were observed to be leaking out of the location of the tear.Pressure testing confirmed the leak.The root cause of the hole in the silicone segment tubing was not definitively determined.
 
Event or Problem Description
It was reported that the tubing set had a hole and leaked from the silicone segment in preparation for a rhma golimumab infusion that occurred prior to being connected to the patient the medication was remade and administered without complications.The customer later stated that there were no adverse effects caused to the patient from the event.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8891286
Report Number9616066-2019-02291
Device Sequence Number2683377
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number2430-0500
Device Catalogue Number2430-0500
Device Lot Number19056843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD (B)(6) 2019